Medical questions & health advice by board certified doctors
"Why am I seeing blood on my underwear, near my bladder?"
2 weeks there has been a small amount of blood on my underwear by my bladder, but hasn't changed the color of my urine. Took plan B 5 days before symptoms started, also I have been exercising much more than regular in an attempt to lose weight. I do have a history of urinary tract infections, but this feels nothing like it. I have random "cramp-like" pains in my pelvis but I don't believe it is from my period. Is this something I should be very worried about?
Lots of different things that could be causing these symptoms. They could be related to the new medication that you took right before the symptoms started. Some sort of changes with hormonal medications such as that are to be expected, and you could discuss that with your doctor or pharmacist. Heavy exercise can also cause some changes, as that will lead to hormone shifts as well. There are other things such as fibroids and many other conditions that are quite varied and need more information before they could be suggested. Your doctor will be able to give you the most specific information by asking you the appropriate questions and perhaps completing a physical exam. Bleeding and spotting outside of your normal cycle is not something that should be ignored, so please speak with your doctor about this question.
Need more info?See a doctor today
Zocdoc Answers is for general informational purposes only and is not a substitute for professional medical advice. If you think you may have a medical emergency, call your doctor (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.